# SDR CA060615005

- Difficulty date: June 13, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 11,360 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: C3US1563
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING MAIN LANDING GEAR (MLG) WHEEL/SKI REMOVAL AND CHANGE TO WHEELS ONLY, MAINTENANCE FOUND THE RIGHT HAND WHEEL/SKI ATTACH BOLT P/N: C3US156-3 TO BE BROKEN. THE BOLT ATTACHES THE SKI BRACKET ASSEMBLY LINK P/N: C3US108-34 TO THE MLG STRUT AND AXLE. THE BOLT HAS FAILED AT THE START OF THE RADIUS WHERE THE DIAMETER OF THE BOLT CHANGES FROM .500" DIAMETER, TO .750" DIAMETER. IT APPEARS THAT THE BOLT FAILURE OCCURRED ON THE TOOLING MARK.  THIS IS OUR SECOND OCCURRENCE WITHIN 59.4 HOURS AND 115 CYCLES. (TC# 20060615005)
